Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  On the numerical evaluation of the general type of finite-part singular integrals and integral equations used in fracture mechanics
 
 
Title: On the numerical evaluation of the general type of finite-part singular integrals and integral equations used in fracture mechanics
Author: Ladopoulos, E.G.
Appeared in: Engineering fracture mechanics
Paging: Volume 31 (1988) nr. 2 pages 23 p.
Year: 1988
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands